What is causing your dry mouth? If is drug abuse, then I would recommend you stop :o) If this is a chronic issue, then the best suggestion I can make is to go speak to a doctor about it. Chronic dry mouth can lead to tooth decay, bad breath, gun disease to list a few.
Thanks for your reply GarbageAdict360, I guess I should have been more specific.
I herniated a disc about 4 months ago and tried everything to avoid surgery. None of the alternatives to surgery were working and I got to the point I could not get vertical, standing or sitting, and I was on Lortab (5-500) for a month and a half near the time I decided to have surgery, I couldn't stand the way it was making me feel and started using just ibuprofen to get me thru for a few weeks before the surgery. I got thru that without any withdrawals.
After the surgery I was given a script for Percocet (7.5-325). I took one tablet 4 times a day and on the day after surgery took 2 tablest one time mid-day during the acute pain from the surgery, for a total of 17 tablets, that's all.
I am now on day 8 clean. The second thru fourth day were really rough nausea wise and that has now passed. I still have barely slept in those 8 days, I have gone from sever constipation to near diarrhoea and, since yesterday, have noticed my mouth is extremely dry, even though I am drinking between 2 and 3 liters of water a day.
I hope that makes my current situation and, therefore, the reason for my question more clear.
I did some research for you and found out that dry mouth can be a symptom of opiate withdrawal. I read that you can suck on ice cubes, chew gum or mints BUT it will pass with time. There is also special toothpaste for those with excessive dry mouth. I hope this helps :o)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.